American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60.62) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 30 found      Go to page: 1

[1] Peggy Tang Strait. A note on L\'evy's Brownian process on the Hilbert sphere . Proc. Amer. Math. Soc. 33 (1972) 207-209. MR 0290465.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Olaf P. Stackelberg. An upper asymptotic estimate of Brownian path variation . Proc. Amer. Math. Soc. 26 (1970) 168-173. MR 0263160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Peggy Tang Strait. A flat integral for functionals defined on sample paths of a Brownian process with the parameter in $N$-dimensional space . Proc. Amer. Math. Soc. 25 (1970) 21-23. MR 0256464.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Dudley Paul Johnson. Markov process representations of general stochastic processes . Proc. Amer. Math. Soc. 24 (1970) 735-738. MR 0261690.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] G. J. Foschini and R. K. Mueller. On Wiener process sample paths . Trans. Amer. Math. Soc. 149 (1970) 89-93. MR 0258129.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Gunnar A. Brosamler. Quadratic variation of potentials and harmonic functions . Trans. Amer. Math. Soc. 149 (1970) 243-257. MR 0270442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] D. Revuz. Mesures associ\'ees aux fonctionnelles additives de Markov. I . Trans. Amer. Math. Soc. 148 (1970) 501-531. MR 0279890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Priscilla E. Greenwood. An asymptotic estimate of Brownian path variation . Proc. Amer. Math. Soc. 21 (1969) 134-138. MR 0235617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Richard Holley. The motion of a large particle . Trans. Amer. Math. Soc. 144 (1969) 523-534. MR 0251796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Frank B. Knight. Brownian local times and taboo processes . Trans. Amer. Math. Soc. 143 (1969) 173-185. MR 0253424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Sidney C. Port. The first hitting distribution of a sphere for symmetric stable processes . Trans. Amer. Math. Soc. 135 (1969) 115-125. MR 0233426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Simeon M. Berman. Some continuity properites of Brownian motion with the time parameter in Hilbert space . Trans. Amer. Math. Soc. 131 (1968) 182-198. MR 0221593.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Donald A. Dawson. Equivalence of Markov processes . Trans. Amer. Math. Soc. 131 (1968) 1-31. MR 0230375.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Simeon M. Berman. A version of the L\'evy-Baxter theorem for the increments of Brownian motion of several parameters . Proc. Amer. Math. Soc. 18 (1967) 1051-1055. MR 0222958.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Chung-tuo Shih. Markov processes whose hitting distributions are dominated by those of a given process . Trans. Amer. Math. Soc. 129 (1967) 157-179. MR 0220352.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Gunnar A. Brosamler. Potential theoretic analysis of a certain integral equation . Trans. Amer. Math. Soc. 129 (1967) 218-248. MR 0219143.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] R. H. Cameron and D. A. Storvick. A translation theorem for analytic Feynman integrals . Trans. Amer. Math. Soc. 125 (1966) 1-6. MR 0200987.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] A. W. Knapp. Regular boundary points in Markov chains . Proc. Amer. Math. Soc. 17 (1966) 435-440. MR 0192556.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] P. Ney and F. Spitzer. The Martin boundary for random walk . Trans. Amer. Math. Soc. 121 (1966) 116-132. MR 0195151.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Walter A. Rosenkrantz. Probability and the $(C,\,r)$ summability of Fourier series . Trans. Amer. Math. Soc. 119 (1965) 310-332. MR 0182047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] R. K. Getoor and J. W. Woll. Multiplicative functionals of a Markov process . Proc. Amer. Math. Soc. 15 (1964) 80-81. MR 0157403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] R. M. Blumenthal and R. K. Getoor. Additive functionals of Markov processes in duality . Trans. Amer. Math. Soc. 112 (1964) 131-163. MR 0160269.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Samuel Karlin. Total positivity, absorption probabilities and applications . Trans. Amer. Math. Soc. 111 (1964) 33-107. MR 0168010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] F. B. Knight. Random walks and a sojourn density process of Brownian motion . Trans. Amer. Math. Soc. 109 (1963) 56-86. MR 0154337.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] J. Yeh. Cameron-Martin translation theorems in the Wiener space of functions of two variables . Trans. Amer. Math. Soc. 107 (1963) 409-420. MR 0189138.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Daniel Ray. Sojourn times and the exact Hausdorff measure of the sample path for planar Brownian motion . Trans. Amer. Math. Soc. 106 (1963) 436-444. MR 0145599.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Malcolm Goldman. On asymptotic occupancy times of the Wiener process . Proc. Amer. Math. Soc. 13 (1962) 640-644. MR 0143242.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Z. Ciesielski and S. J. Taylor. First passage times and sojourn times for Brownian motion in space and the exact Hausdorff measure of the sample path . Trans. Amer. Math. Soc. 103 (1962) 434-450. MR 0143257.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Frank B. Knight. On the random walk and Brownian motion . Trans. Amer. Math. Soc. 103 (1962) 218-228. MR 0139211.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] T. S. Pitcher. Likelihood ratios for diffusion processes with shifted mean values. . Trans. Amer. Math. Soc. 101 (1961) 168-176. MR 0133897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 30 found      Go to page: 1